MathSciNet Relay Station
MathSciNet bibliographic data
MR1246187 57M50 (20H10)
Basmajian, Ara The orthogonal spectrum of a hyperbolic manifold. Amer. J. Math. 115 (1993), no. 5, 1139–1159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement